# SDR 4DPA2022081900002

- Difficulty date: August 19, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 35,169 hours, 32,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701AP
- Part serial: UNK
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED REPEAT. GEAR WARNING ACTIVATED AT GEAR RETRACTION AFTER TAKEOFF AND WOULD NOT SILENCE UNTIL GEAR WAS LOWERED. CORR ACTION-MX DISCOVERED BROKEN PROXIMITY SWITCH. REMOVED AND REPLACED PROXIMITY SWITCH, UPLOCK PROXIMITY SWITCH
